# SDR V2JA078L120792612

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N195SL
- Make and model: Piagio P180
- Aircraft serial: 1207
- Aircraft time: 2,016 hours, 1,591 cycles
- Engine: Pwa PT6A66
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: SP51029150G
- Part serial: 52381
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 2,016 hours, 1,591 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, AT APPROX 600FT, THE RT ENG OIL PRESSURE INDICATION DROPPED TO 20 PSI FOR APPROX 8-9 SECONDS, THE OIL PRESSURE WARNING ANNUNCIATOR DID NOT ILLUMINATE.  THE CREW SHUTDOWN NR 2 ENG AND RETURNED TO FIELD.  EMERGENCY WAS NOT DECLARED.  REMOVED & INSPECTED RT ENG OIL FILTER, NO DEFECTS NOTED.  INSTALLED SERVICEABLE OIL FILTER, EMM 79-20-02, PERFORMED RT ENGINE MAGNETIC CHIP DETECTOR INSPECTION IAW EMM 72-11-00, NO DEFECTS NOTED.  R & R RT ENG OIL PSI TRANSDUCER IAW AMM 79-30-00.  PERFORMED GROUND RUNS IAW AMM 71-00-00.  NO DEFECTS NOTED, CONFIRMED OIL PRESSURE INDICATION FAILURE IAW FAULT ISOLATION CHART.
